# SDR AALA201612099015

- Difficulty date: November 19, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17017141001
- Condition: Corroded
- Location: Frames 12-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN RIGHT LATERAL SEAT TRACK AT STRINGER 15R, BETWEEN FR 12 AND 23. REPLACED SEAT TRACK PER DRAWING 170-00816-415,  SRM 51-43-01 AND 51-41-01/02.
